MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8862
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system buretrol solution set chamber cracked.During an unspecified infusion on a pediatric patient, the unknown infusion pump was beeping, and a staff member heard a ¿loud pop¿ originating ¿from the chamber of the tubing¿.The buretrol chamber was observed ¿cracked and shattered¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/BURETROL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20530034
Report Number1416980-2024-06052
Device Sequence Number8219176
Product Code FPA
UDI-Device Identifier00085412073354
UDI-Public(01)00085412073354(10)DR23F01031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8862
Device Catalogue Number2C8862
Device Lot NumberDR23F01031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INFUSION PUMP; UNSPECIFIED MEDICATION
Patient SexUnknown